# SDR CALA2020022980515

- Difficulty date: February 25, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 967 - 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN  FLOOR SUPPORT ANGLE CORR. BETWEEN STA 967 & 986 I/B OF R-2 DOOR SILL  MKD DOT 60-024 REF. AAR N/R 99870583 REMOVED AND INSTALLED NEW R-2 DOOR SILL FROM STA 887 TO STA 1006 RBL 60 REF B737-8 SRM 51-40-02 AND DWG # 147A8501 3D ADD EMP:V916938 RII INSPECTION IS ACCOMPLISHED BY AAR INSP. 23
